Multi-action over-the-counter Cold Flu Syrup For Severe Cough Cold Flu Decongestant with Ibuprofen 250mg with Acetaminophen 500mg. Alleviating intra-sinus inflammation is a key factor in quick recovery from cold and flu. Mint flavor with 12 hours of cooling soothing comfort. Super great taste.
No High-Fructose corn syrup. Ibuprofen as a traditional NSAID decreases the synthesis of pain- and inflammation while Acetaminophen, a non-NSAID analgesic, exerts its effects inhibition and activation of central serotonergic pathways. Working together, the two active ingredients provide 8 hours of tough pain relief and are superior to both ibuprofen 250 mg and acetaminophen 650 mg alone.
UL-WERCS OSHA Certified
The only COLD FLU syrup that fights pain using two different approaches to maximize efficacy while requiring lower maximum daily doses of each medicine.
- Only 20 ml per serving is required to achieve maximum relief compared to 30 ml of traditional cold flu syrup.
- Mint flavor with 12 hours of cooling soothing comfort.
- Super great taste. No High-Fructose corn syrup
- Ibuprofen 250mg, Acetaminophen 500mg, Phenylephrine 10mg, Dextromethorphan 20mg, Guaifenesin 400mg
- Provides faster relief from cold flu symptoms and patients can return to work and health faster.
- Formulated to give patients the benefit of achieving relief by alleviating the inflammation of the bronchial cavity, nostrils, and sinuses which is absent from the current products in the market today.
Contact us for pricing